# SDR HEED95403

- Difficulty date: November 21, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N476X
- Make and model: Skrsky S76C
- Aircraft serial: 760436
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 06200140200
- Condition: Weak
- Location: Cockpit
- Part time: 22 hours
- Component: KFM985
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSCEIVER WEAK.  REPLACED UNIT
